# SDR 96ZZZM1547

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125YV
- Make and model: Beech 1900D
- Aircraft serial: UE125
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 114504315
- Condition: Cracked
- Location: Rt Cockpit
- Component: Ppg, 10138402518
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT WINDSHIELD CRACKED IN SEVERAL PLACES.  DURING FLIGHT, WEATHER PLUS 12 DEGREES CELSIUS AT 4,000 FEET.
